# SDR A6WA201644093

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 29,666 hours, 28,797 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 IDG CAUTION MSG, CW QRH NR 1 IDG ALREADY ON MEL.  DIVERTED, LANDING WEIGHT APPROXIMATELY 43000 LBS, BRMS 4, 4, 4, 4.
